# SDR REXA2017052800671

- Difficulty date: May 28, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOORBEAM ON THE BACK SIDE OF BS 280 HAD CORROSION, JUST ABOVE STRINGERS 26L AND 26R, IN THE FWD E & E BAY.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-06, AND 51-42-21.
